advertisement
Question
Posted by: bubu | 2012/02/16

late period and clomid

Hi Doc,

Does clomid cause delays in the menstrual cycle?

Thank you,
Bubu

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is the lack of ovulation that may delay the menstrual cycle. In other words the Clomid may not have worked.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Zama | 2012/02/20

Hi Bubu

It can. It caused havoc with my cycle and I also got a cyst from it.

All the best and I hope you get your positive!

Reply to Zama
Posted by: gynaedoc | 2012/02/20

It is the lack of ovulation that may delay the menstrual cycle. In other words the Clomid may not have worked.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement